# SDR RRXA11458

- Difficulty date: August 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 87321615
- Condition: Corroded
- Location: Sta 35  L26-L25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A/C BAY R/H SIDE FRAME HAS EXFOLIATION BETWEEN L26 AND L25 STA 35.  *** CORRECTIVE ACTION ***  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE PER REF DHSK 873-216-15 AND SRM 51-1-20D.
